# SDR UALA2012111906682

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 48,195 hours, 5,817 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FIRE LOOP 1 ENGINE R STATUS MESSAGE CHECK MAT ACTIVE.  DF 0606 RIGHT ENGINE FIRE LOOP 1 INOPERATIVE.  COMPLIED WITH MEL REQUIREMENTS.  REPLACED BOTH RIGHT ENGINE LOWER AFT FIRE DETECTIVE ELEMENTS, OPS CHECKED NORMAL PER MM.
